# SDR CA980513004

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Fractured
- Location: Nr 3 Cylinder
- Part time: 1,466 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER A FORCED LANDING, INSPECTION FOUND THE NR 3 CYLINDER EXHAUST VALVE BROKEN IN THE AREA OF THE FILLET.
